MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens (iol) implantation procedure, a lens exchange was performed.The initially implanted lens was removed and replaced with a different type of lens.No further information was provided.
 
Additional Manufacturer Narrative
A sample product was not received for evaluation.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50176683
Report Number1119421-2026-01655
Device Sequence Number15514714
Product Code HQL
UDI-Device Identifier00380652396776
UDI-Public(01)00380652396776(17)300518(11)260520(10)16255112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16255112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured05/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown